# SDR 2004FA0000507

- Difficulty date: April 13, 2004
- Submitted: June 22, 2004
- Operation: General aviation
- Aircraft: N7987L
- Make and model: Beech A23-24
- Aircraft serial: MA148
- Engine: Lyc IO360A2B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 5015
- Condition: Broken
- Location: Cylinder
- Part time: 2,702 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 DECK STUD BROKEN AT 8 O’CLOCK POSITION.
